Archived

This topic is now archived and is closed to further replies.

*littlelady*

Acne Returns After 2Nd Accutane Course

4 posts in this topic

So I finished my second course of accutane about 7 months ago and my oily skin has returned, along with acne.

The second time i tried accutane I was put on a lower dose for a longer period of time. I put up with all the awful side effects once again with the hope that I would finally be cured.

I'm feeling really depressed and hopeless right now. I have an appointment to see my GP next week and he will hopefully refer me BACK to dermatology. I imagine I wont get an appointment with dermatology for about 6 weeks or so, I'm not looking forward to the wait!

In the mean time I'm using Clinique anti-blemish solutions 3 step system, Dalacin T Clindamycin topical lotion and Epiduo to try and keep the blemishes at bay until I see the dermatologist.

Some of the spots are really quite painful and I'm getting new ones everyday.

Felling really down and dont want to go out of the house!

Share this post


Link to post
Share on other sites

Try supplementing with zinc. It really stops oily skin, and that will help with your acne too..


Dreams do come true.


Share this post


Link to post
Share on other sites